# SDR GLBA201101231

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- Aircraft time: 39,666 hours, 42,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT SIDE OF AXLE BETWEEN 1A AND 2A INOPERATIVE.  MAINTENANCE FOUND THE BULB LOOSE IN THE SOCKET, RESECURED BULB AND REINSTALLED LENS, OPS CK GOOD.
